MathSciNet Relay Station
MathSciNet bibliographic data
MR5887 27.2X
Randolph, John F. Some properties of sets of the Cantor type. J. London Math. Soc. 16, (1941). 38–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement